# SDR RRXA10946

- Difficulty date: April 11, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5643000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE RT WING LOWER T/E PANEL O/B OF FLAP HINGE 410, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  NO DELAMINATION NOTED, NO ACTION REQUIRED.
